# SDR IXXA05RNG086S

- Difficulty date: September 28, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 560
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND CORROSION ON LOWER CARGO DOOR AFT JAMB STA 560 LONGERON 25 TO 33 RT.  CORROSION WAS REMOVED IAW DC8 SRM 51-1-8 PAGE 20, THICKNESS MEASUREMENT WAS PERFORMED IAW ASTM 797-0 AND IT WAS FOUND OUT OF LIMITS IAW SRM 53-2-0 PAGE 2P.  DAMAGE WAS REMOVED AND REINFORCEMENT DOUBLER WAS INSTALLED IAW EO ATI-091805 AND EWO ATI-53-031.
